# SDR MASA2011050302563

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,767 hours, 13,253 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 TIRE IS BURST NR 3 TIRE BURST.  C/W TIRE BURST INSPECTION.
